A note on eigenvalue distribution of constraint-preconditioned symmetric saddle point matrices

Authors

Errata

This article corrects:

  1. On eigenvalue distribution of constraint-preconditioned symmetric saddle point matrices Volume 19, Issue 4, 754–772, Article first published online: 18 October 2011

SUMMARY

In this note, some inaccuracies in the article (Numer. Linear Algebra Appl. 2012; 19:754–772) are pointed out and correct results are presented. Copyright © 2013 John Wiley & Sons, Ltd.

Ancillary